Vol. 2, No. 3, 1952

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 289: 1
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Vol. 282: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On a characteristic property of finite sets

G. Kurepa

Vol. 2 (1952), No. 3, 323–326
Mathematical Subject Classification
Primary: 27.2X
Milestones
Received: 7 January 1952
Published: 1 September 1952
Authors
G. Kurepa